The property of $t$-retraceability and automorphisms of the
Algebra i logika, Tome 28 (1989) no. 1, pp. 105-116
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1989_28_1_a7,
author = {Yu. D. Shmidt},
title = {The property of $t$-retraceability and automorphisms of the},
journal = {Algebra i logika},
pages = {105--116},
year = {1989},
volume = {28},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1989_28_1_a7/}
}
Yu. D. Shmidt. The property of $t$-retraceability and automorphisms of the. Algebra i logika, Tome 28 (1989) no. 1, pp. 105-116. http://geodesic.mathdoc.fr/item/AL_1989_28_1_a7/